Performance Evaluation of Finite Queue Switching Under Two-Dimensional M/G/1(m) Traffic


Md. Syeful Islam, Md. Rezaur Rahman, Anupam Roy, Md. Imdadul Islam, M. R. Amin, Journal of Information Processing Systems Vol. 7, No. 4, pp. 679-690, Aug. 2011  

10.3745/JIPS.2011.7.4.679
Keywords: Carried Traffic, LST, Two-Dimensional Traffic, Cell Dropping Probability, M/G/1 Model
Fulltext:

Abstract

In this paper we consider a local area network (LAN) of dual mode service where one is a token bus and the other is a carrier sense multiple access with a collision detection (CSMA/CD) bus. The objective of the paper is to find the overall cell/packet dropping probability of a dual mode LAN for finite length queue M/G/1(m) traffic. Here, the offered traffic of the LAN is taken to be the equivalent carried traffic of a one-millisecond delay. The concept of a tabular solution for two-dimensional Poisson’s traffic of circuit switching is adapted here to find the cell dropping probability of the dual mode packet service. Although the work is done for the traffic of similar bandwidth, it can be extended for the case of a dissimilar bandwidth of a circuit switched network.


Statistics
Show / Hide Statistics

Statistics (Cumulative Counts from November 1st, 2017)
Multiple requests among the same browser session are counted as one view.
If you mouse over a chart, the values of data points will be shown.




Cite this article
[APA Style]
Md. Syeful Islam, Md. Rezaur Rahman, Anupam Roy, Md. Imdadul Islam, & M. R. Amin (2011). Performance Evaluation of Finite Queue Switching Under Two-Dimensional M/G/1(m) Traffic. Journal of Information Processing Systems, 7(4), 679-690. DOI: 10.3745/JIPS.2011.7.4.679.

[IEEE Style]
M. S. Islam, M. R. Rahman, A. Roy, M. I. Islam and M. R. Amin, "Performance Evaluation of Finite Queue Switching Under Two-Dimensional M/G/1(m) Traffic," Journal of Information Processing Systems, vol. 7, no. 4, pp. 679-690, 2011. DOI: 10.3745/JIPS.2011.7.4.679.

[ACM Style]
Md. Syeful Islam, Md. Rezaur Rahman, Anupam Roy, Md. Imdadul Islam, and M. R. Amin. 2011. Performance Evaluation of Finite Queue Switching Under Two-Dimensional M/G/1(m) Traffic. Journal of Information Processing Systems, 7, 4, (2011), 679-690. DOI: 10.3745/JIPS.2011.7.4.679.